# SDR 97ZZZM377

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hi-Lok
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGHTING ATTACHMENT ON (BELLY) LONGERON FITTING OF FRAME NR 29 HAS HI-LOK SHEARED.  REPLACED BROKEN HI-LOK IAW BAE 146MM (SAME PART AS ORIGINAL).  (M)
